RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 2, Pages 248–255 (Mi mz10395)  

This article is cited in 2 scientific papers (total in 2 papers)

Local Approximations of Differentiable Functions

A. N. Morozov

P.G. Demidov Yaroslavl State University

Abstract: Spaces of differentiable functions constructed from the spaces $L_p$, $0<p<\infty$, and the interdependence of the differential properties of functions with their local approximations are considered.

Keywords: local and piecewise polynomial approximations, differential operator, quasinorm, spaces of differentiable functions.

DOI: https://doi.org/10.4213/mzm10395

Full text: PDF file (430 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:2, 256–262

Bibliographic databases:

Document Type: Article
UDC: 517.5
Received: 05.04.2013
Revised: 09.07.2014

Citation: A. N. Morozov, “Local Approximations of Differentiable Functions”, Mat. Zametki, 100:2 (2016), 248–255; Math. Notes, 100:2 (2016), 256–262

Citation in format AMSBIB
\Bibitem{Mor16}
\by A.~N.~Morozov
\paper Local Approximations of Differentiable Functions
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 2
\pages 248--255
\mathnet{http://mi.mathnet.ru/mz10395}
\crossref{https://doi.org/10.4213/mzm10395}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588841}
\elib{http://elibrary.ru/item.asp?id=26414292}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 2
\pages 256--262
\crossref{https://doi.org/10.1134/S0001434616070208}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382193300020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983740598}


Linking options:
  • http://mi.mathnet.ru/eng/mz10395
  • https://doi.org/10.4213/mzm10395
  • http://mi.mathnet.ru/eng/mz/v100/i2/p248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Morozov, “Popolnenie yadra operatora differentsirovaniya”, Model. i analiz inform. sistem, 24:1 (2017), 111–120  mathnet  crossref  mathscinet  elib
    2. A. N. Morozov, “O differentsiruemosti po Teiloru v prostranstvakh $L_p, 0<p\leq \infty$”, Model. i analiz inform. sistem, 25:3 (2018), 323–330  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    References:21
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019